Tuesday, January 17, 2017

A Week Later

It has been a week that I have been on the B12...... the druggist told me it would take at least a week or more to see any changes.

Within 4 days the horrific pain in my muscles and joints had lessened -- not gone but I wasn't having to live on Tylenol either...... and was able to go back to the gym! 
 I'm still waiting for the energy to increase and the mood swings to improve.

On the down side - the pills go under my tongue and I have to let them melt.  Let's see if I can draw you a picture of what this is like ............ suck on a piece of blackboard chalk.  Yup it's that bad!  Add to that the one side effect that has hit me like a ton of bricks - nausea ! and it is taking a whole lot of will power to pop one in my mouth every day.

The problem with the nausea is I still have (will always have) this eating disorder.  Food is definitely not my friend -- even more so now. 

I mentioned a week or so ago about a long last friend.   He hasn't disappeared (even after enduring my drunk texting on New Year's Eve) -- quite the opposite.  We chat every day -- and he is gently prodding me to eat.  There is something about his words "what did you have for (fill in the meal blank)" and then some days a little coaxing is necessary -- "just try to eat a little something - a snack" that is truly helping.  

I noticed the nausea lasts for about 6 hours ...... so why not take the damn chalky pill at bedtime instead of in the morning??!!  I tried two nights ago and lo and behold I went all day yesterday with no nausea .......... IF I had nausea during the night I don't know cause I slept........ 

Here's to rising B12 levels -- no pain -- return to my normal amounts of social anxiety -- and gee it would be really wonderful if my forgetfulness disappeared too!!  

And here's to long lost friends who reappear magically and lend an ear..... a shoulder..... and some encouragement to keep me eating!

Life might be improving on many different levels........

No comments: